# SDR SWIA200414175

- Difficulty date: November 26, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 7,957 hours, 6,243 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Condition: Failed
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE INTO SLC.  REPLACED L3, L2, R3  FLAP ACTUATOR IAW 27-53-01 AND 27-53-05.  PN 853D100-19  SN OFF 1847: PN 853D100-20  SN OFF 1828: PN 852D100-19  SN OFF 3182AB.
